EconPapers    
Economics at your fingertips  
 

Superconvergence Analysis of Finite Element Method for a Second‐Type Variational Inequality

Dongyang Shi, Hongbo Guan and Xiaofei Guan

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper studies the finite element (FE) approximation to a second‐type variational inequality. The supe rclose and superconvergence results are obtained for conforming bilinear FE and nonconforming EQrot FE schemes under a reasonable regularity of the exact solution u ∈ H5/2(Ω), which seem to be never discovered in the previous literature. The optimal L2‐norm error estimate is also derived for EQrot FE. At last, some numerical results are provided to verify the theoretical analysis.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/156095

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:156095

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:156095